# SDR HALA2019071500354

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 27,913 hours, 65,536 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC43301
- Part serial: RRAG01383
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 3,511 hours, 7,768 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB: ENG R SYS FAIL LIGHT ON RIGHT, TGT GAUGE X THROUGH IT.  PER TSM 77-21-803 STEP F4(A) 4(O) MEASURING 8.7 OHMS. STEP K PROBES 6 & 7 OUT OF TOLERANCE 8.2 & 8.3.  P1000-J8 CONNECTOR REMOVED. INSTALLED CONNECTOR P1000-J8. #2 ENGINE, NR 6 TGT PROBE INOPERABLE. FOUND DURING TROUBLESHOOTING. REMOVED AND REPLACED #2 ENGINE, NR 6 TGT PROBE PER AMM 77-21-01. OPS CHECK GOOD. RTS TEST PASSED. OK FOR SERVICE. #2 ENGINE, NR 7 TGT PROBE INOP. FOUND DURING TROUBLESHOOTING.  REMOVED AND REPLACED #2 ENG, NR 7 TGT PROBE PER AMM 77-21-01. OPS CHECK GOOD. RTS TEST PASSED. OK FOR SERVICE.
